Translator Disclaimer
2012 Implicit Schemes for Solving Extended General Nonconvex Variational Inequalities
Muhammad Aslam Noor, Khalida Inayat Noor, Zhenyu Huang, Eisa Al-Said
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/646259

Abstract

We suggest and analyze some implicit iterative methods for solving the extended general nonconvex variational inequalities using the projection technique. We show that the convergence of these iterative methods requires only the gh-pseudomonotonicity, which is a weaker condition than gh-monotonicity. We also discuss several special cases. Our method of proof is very simple as compared with other techniques.

Citation

Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. Zhenyu Huang. Eisa Al-Said. "Implicit Schemes for Solving Extended General Nonconvex Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 10, 2012. https://doi.org/10.1155/2012/646259

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.65069
MathSciNet: MR2861939
Digital Object Identifier: 10.1155/2012/646259

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top